# SDR SWIA202163826

- Difficulty date: December 28, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FR.87 AFT WET AREA CROSS BEAM DURING REPLACEMENT OF THE ATTACHING R/H I/B BEAM AS MARKED.     (C-CHECK RO 1/15/2022)    REPAIRED FR.87 AFT WET AREA CROSS BEAM BY WAY OF CUTTING OUT DAMAGE AND INSTALLING A FILLER AND DOUBLER PER ETD2021-170-043627.REPAIRED FR.87 AFT WET AREA CROSS BEAM BY WAY OF CUTTING OUT DAMAGE AND INSTALLING A FILLER AND DOUBLER PER ETD2021-170-043627.WEIGHT OF REPAIR PARTS ARE 0.580LBS AND REPAIR DOES NOT ADVERSELY AFFECT WEIGHT AND BALANCE.SEE CONTINUATION CARD FOR WORK PERFORMED.
